# SDR AALA2018070659008

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 10,410 hours, 1,076 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: TRA1370
- Part serial: 4PPCY
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR OUTAGE. DURING CRUISE EICAS MESSAGES,  THE WEATHER RADAR SYSTEM AND WINDSHEAR SYSTEM DISPLAYED.  EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE LEFT AND RIGHT WEATHER TRANSCEIVERS IAW AMM 34-42-02, AND THE LEFT INTEGRATED SURVEILLANCE SYSTEM PROCESSING UNIT IAW AMM 34-42-08.  OPS CHECKED GOOD.
